# SDR ASOA2015112714217

- Difficulty date: November 27, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT SIDES OF FRAME 333 FROM STR 26L-26R HAS CORROSION.  REMOVED CORROISON AT DISCREPANT AREA AS NEEDED REF SRM 51-21-06-001-001-A01.  REMOVED CORROSION ON AFT SIDE OF FS 333.00, FRAME 26L-26R IAW SRM 51-21-06-001-001-A01 & 51-12-00-001-001-A01.  REMOVED CORROSION ON FWD SIDE OF FS333.00 BETWEEN STR'S 26L-26R DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 51-21-06-001-001A-01 AND 53-21-06-101-002-S02.  REPAIRED FRAME BS 333 IAW REO 670-53-21-799 BY COMPLYING WITH ECTC REO 670-53-21-799.  REO 690-53-21-802 HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON NON-ROUNTINE WORK CARD.
